# SDR SWAA2022011446660

- Difficulty date: April 2, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,054 hours, 28,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Part serial: 001357
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP INBOARD TRAILING EDGE HAS A LARGE DELAMINATION ON THE UPPER AND LOWER SURFACE ( MARKED ). / REMOVED AND REPLACED LH OUTBRD AFT FLAP PER REF AMM27-51-22. SEE WIPS AND SUBTASKS FOR INDIVIDUAL SIGN OFFS. TAG NO: 227209 PN ON: 113A3700-7 SN ON: 000091 PN OFF: SN OFF: 001357
